# SDR SWAA2022022217667

- Difficulty date: August 2, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 344-360 RBL31 WL 208 / REMOVED AND REPLACED CRACKED FLOOR SUPPORT AT BS 344-360 RBL 31; WL208. FLOOR SUPPORT DRILLED I.A.W. SRM 51-40-05 TABLE A AND AIPC 53-41-00-55. INSTALLED FLOOR SUPPORT I.A.W. SRM 51-40-02 AND AIPC 53-41-00-55
